# SDR SWAA2021051068805

- Difficulty date: May 4, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 29,313 hours, 13,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 8ABC AND 12 ABC / R+R POWER SUPPLY BATTERY PACK AT STA 500C+7 WL 213 RBL 67 PER AMM 33-51-06. OPS CHECKS GOOD
